Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unisole

Shaving while on accutain.. Red rash??

Ive been on 60mg a day for 3 weeks now.. (my second course)

And when i shave which is every morning after the shower im getting really bad red marks on my neck and jaw line.. and they look really bad.. ive got one from the other day and it like went purple and it was massive on my neck and jawline..

I use gillet razer and gillet mach 3 sensetive skin shaving cream.

Anyone got any ideas of how to make it stop going like red spotss.. I cant explain it its like a shaving rash so to speak but lucks like loads acne on my neck and jawline and ultra red n abit purple ewwww its horrible.

( I cant stop shaving eitha i hate having a beard.)

Any ideas anyone?

My neck and jawline luck alot worse than my actual face now its tht bad.

Thanks alot

Share this post


Link to post
Share on other sites

I also got redmarks from shaving underneath my jaw line, it goes away in like 2 hours or so lol.

Share this post


Link to post
Share on other sites

me too, try using an electric shaver like a good phillishave, you might find its less harsh

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×